MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII A/R FEM SIZING GUIDE; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. GII A/R FEM SIZING GUIDE; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 71440030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, the gii a/r fem sizing guide is broken.As this moment it is unknown when did the event happened and if there was a patient involved.No other complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the device was not returned for evaluation and the reported event could not be confirmed.A review of the production order did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of complaint history for the part number over the past 12 months and for the batch number based on historical data of the device did not reveal similar events for the listed device.A review of the risk management file revealed this failure mode was previously identified.The anticipated risk level is still adequate.A historical review concluded that there are no prior actions related to this product and event.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.This device is a reusable instrument that can be exposed to numerous surgeries.Damage from prolonged use, misuse or rough handling are likely potential factors that could contribute to the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.The contribution of the device to the reported event could not be corroborated.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
GII A/R FEM SIZING GUIDE
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key15656581
Report Number1020279-2022-04530
Device Sequence Number2530262
Product Code HRY
UDI-Device Identifier03596010213839
UDI-Public03596010213839
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71440030
Device Catalogue Number71440030
Device Lot Number7111087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Supplement Date Received by Manufacturer11/17/2022
Initial Report FDA Received Date10/23/2022
Supplement Report FDA Received Date11/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown